# SDR 2005UALA00830

- Difficulty date: August 9, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 36,881 hours, 13,227 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Inoperative
- Location: Seats 1c-6c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEATS 1C-6C FLOOR PROXIMITY EMERGENCY ESCAPE PATH SYSTEM LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACK.
